Scientific research : Publications

  1. M. Almulhem, T. Brzeziński
    Skew Derivations on Down-up Algebras
    Geometric Methods in Physics XXXVI, Workshop and Summer School, Białowieża, Poland, 2017, Jul 2-8, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2019, pp. 59-67.
    DOI10.1007/978-3-030-01156-7_7
  2. R. R. Andruszkiewicz, M. Hryniewicka, K. Pryszczepko
    A simple solution of the ADS-problem
    Quaest. Math. (2019), (on-line first).
    DOI10.2989/16073606.2019.1572665
  3. R. R. Andruszkiewicz, K. Pryszczepko
    A curious characterization of subrings of the field $\mathbb{Q}$ and its applications
    Amer. Math. Monthly (2019), (to appear).
  4. R. R. Andruszkiewicz, K. Pryszczepko
    On fully filial torsion rings
    Bull. Korean Math. Soc. 59 (2019), no. 1, 23-29.
    DOI10.4134/BKMS.b180030
  5. V. Bakhtin, A. Lebedev
    Entropy statistic theorem and variational principle for t-entropy are equivalent
    J. Math. Anal. Appl. 474 (2019), no. 1, 59-71.
    DOI10.1016/j.jmaa.2019.01.032
  6. D. Beltita, T. Goliński, G. Jakimowicz, F. Pelletier
    Banach-Lie groupoids and generalized inversion
    J. Funct. Anal. 276 (2019), no. 5, 1528-1574.
    DOI10.1016/j.jfa.2018.12.002
  7. M. Bodner, Z. Grabowiecka, J. Patera, M. Szajewska
    Decomposition matrices for the square lattices of the Lie groups SU(2)xSU(2)
    Anal. Math. Phys. (2019), (on-line first).
    DOI10.1007/s13324-019-00301-1
  8. T. Brzeziński, L. Dąbrowski, A. Sitarz
    On twisted reality conditions
    Lett. Math. Phys 109 (2019), no. 3, 643-659.
    DOI10.1007%2Fs11005-018-1120-x
  9. T. Carlsen, B. Kwaśniewski, E. Ortega
    Topological freeness for C*-correspondences
    J. Math. Anal. Appl. 473 (2019), no. 2, 749-785.
    DOI10.1016/j.jmaa.2018.12.069
  10. T. Czyżycki, J. Hrivnák
    Eight Kinds of Orthogonal Polynomials of the Weyl Group C2 and the Tau Method
    Geometric Methods in Physics XXXVI, Workshop and Summer School, Białowieża, Poland, 2017, Jul 2-8, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2019, pp. 347-354.
    DOI10.1007/978-3-030-01156-7_36
  11. J. Diblík, R. Chupáč, M. Růžičková
    Increasing Convergent and Divergent Solutions to Nonlinear Delayed Differential Equations
    Differential and Integral Equations (2019), (to appear).
  12. J. Diblík, M. Kúdelčíková, M. Růžičková
    Positive solutions to delayed differential equations of the second-order
    Appl. Math. Lett. 94 (2019), 52-58.
    DOI10.1016/j.aml.2019.02.022
  13. J. Diblík, M. Růžičková, G. Vážanová
    Exponential-type Estimates of Solutions Linear Discrete Systems with Constant Coefficients and Single Delay
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, Sep 13-18, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.), AIP Conf. Proc. , (publ. by) American Institute of Physics, 2019, (to appear).
  14. A. Dobrogowska, G. Jakimowicz, M. Szajewska, K. Wojciechowicz
    Deformation of the Poisson Structure Related to Algebroid Bracket of Differential Forms and Application to Real Low Dimensional Lie Algebras
    Proceedings of the XX-th International Conference on Geometry, Integrability and Quantization, Varna, Bulgaria, Jun 2-7, Bulgarian Academy of Sciences, Technical University of Varna, Tokyo University of Science (conf. org.) (I. M. Mladenov, V. Pulov, A. Yoshiaka Ed(s).), Geom. Integrability & Quantization vol. 20, 2019, pp. 122-130.
    DOI10.7546/giq-giq-20-2019-122-130
  15. I. Dzhalladova, M. Růžičková
    Dynamic system with random structure for modeling security and risk management in cyberspace
    Opuscula Math. 39 (2019), no. 1, 23-37.
    DOI10.7494/OpMath.2019.39.1.23
  16. I. Dzhalladova, M. Růžičková
    MATHEMATICAL TOOLS FOR CREATING MODELS OF INFORMATION AND COMMUNICATION NETWORK SECURITY
    Post-conference proceedings of extended versions of selected papers, Mathematics, Information Technologies and Applied Sciences 2018, 14-15.06. 2018, University of Defence, Brno (conf. org.), 2019, (to appear).
  17. T. Goliński
    Factorization method on time scales
    Appl. Math. Comput. 347 (2019), 354-359.
    DOI10.1016/j.amc.2018.11.007
  18. J. Hrivnak, J. Patera, M. Szajewska
    Discrete orthogonality of bivariate polynomials of A2, C2 and G2
    Symmetry 11 (2019), no. 751, 1-26.
    DOI10.3390/sym11060751
  19. M. Hryniewicka, M. Jastrzębska
    On some generalizations of the reversibility in nonunital rings
    J. Korean Math. Soc. 56 (2019), no. 2, 289-309.
    DOI10.4134/JKMS.j180009
  20. B. Kwaśniewski
    Invitation to Hilbert C*-modules and Morita–Rieffel Equivalence
    Geometric Methods in Physics XXXVI, Workshop and Summer School, Białowieża, Poland, 2017, Jul 2-8, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2019, pp. 383-388.
    DOI10.1007/978-3-030-01156-7_39
  21. B. Kwaśniewski, N. Larsen
    Nica-Toeplitz algebras associated with product systems over right LCM semigroups
    J. Math. Anal. Appl. 470 (2019), no. 1, 532-570, (published on-line in 2018).
    DOI10.1016/j.jmaa.2018.10.020
  22. B. Kwaśniewski, N. Larsen
    Nica-Toeplitz algebras associated with right tensor C*-precategories over right LCM semigroups
    Int. J. Math. 30 (2019), no. 2, 1950013_1-1950013_57, (article identifier: 1950013).
    DOI10.1142/S0129167X19500137
  23. M. Makowski, E. W. Piotrowski, J. Sładkowski
    Schroedinger type equation for subjective identification of supply and demand
    Physica A (2019), no. 521, 131-137.
    DOI10.1016/j.physa.2019.01.068
  24. I. A. Malinowska
    Finite groups with few normalizers or involutions
    Arch. Math. (Basel) 112 (2019), no. 5, 459-465.
    DOI10.1007/s00013-018-1290-x
  25. J. Migda, M. Migda, M. Zdanowicz
    Asymptotic properties of solutions to fourth order difference equations
    J. Comput. Appl. Math. (2019), (on-line first).
    DOI10.1016/j.cam.2019.05.018
  26. J. Migda, M. Migda, M. Zdanowicz
    On the convergence of solutions to second-order neutral difference equations with quasi-differences
    Opuscula Math. 39 (2019), no. 1, 61-75.
    DOI10.7494/OpMath.2019.39.1.61
  27. A. Odzijewicz, A. Sliżewska, E. Wawreniuk
    A family of integrable perturbed Kepler systems
    arxiv.org (2019), (on-line first).
  28. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Bounded nonoscillatory solutions of system of dynamic equations with neutral term on time scales
    Israel J. Math. (2019), (on-line first).
    DOI10.1007/s11856-019-1869-3
  29. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Exponentially stable solution of mathematical model based on graph theory of agents dynamics on time scales
    Adv. Difference Equ. 231 (2019), 1-19.
    DOI10.1186/s13662-019-2159-4
  30. K. Prażmowski, M. Żynel
    Affine semipolar spaces
    J. Geom. (2019), (on-line first).
    DOI10.1007/s00022-019-0494-y
  31. M. Růžičková, I. Dzhalladova, J. Diblík
    Dynamical System with Markov Parameters for Modelling System Security of Threats in Cyberspace
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, Sep 13-18, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.), AIP Conf. Proc. , (publ. by) American Institute of Physics, 2019, (to appear).
  32. E. Schmeidel
    The existence of consensus of a leader-following problem with Caputo fractional derivative
    Opuscula Math. 39 (2019), no. 1, 77-89.
    DOI10.7494/OpMath.2019.39.1.77
  33. E. Schmeidel, M. Zdanowicz
    Leader-following Consensus of Fractional Nonlinear Multiagent Systems Involving a Caputo-type Derivative
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, Sep 13-18, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.), AIP Conf. Proc. , (publ. by) American Institute of Physics, 2019, (to appear).
  34. K. Zajkowski
    Norms of sub-exponential random vectors
    Statistics & Probability Letters (2019), no. 152, 147-152.
    DOI10.1016/j.spl.2019.05.002
  35. K. Zajkowski
    On Bernstein-type estimates for chaoses in dependent random vectors
    Statistics & Probability Letters (2019), (to appear).
  36. K. Zajkowski
    On the strong law of large numbers for φ-subgaussian random variables
    Ukrainian Math. J. (2019), (to appear).
Remarks related to the above bibliographic data should be directed to: libmaster@math.uwb.edu.pl .